# SDR E07A605AS

- Difficulty date: February 17, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Make and model: Emb EMB-505
- Aircraft serial: 50500009
- Aircraft time: 978 hours, 746 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: MG94F1
- Part serial: 077
- Condition: Inoperative
- Location: Zone 400
- Part time: 978 hours, 746 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE CREW NOTICED NR 2 GEN FAIL LIGHT AND SLIGHT VIBRATION.  RT GEN WAS SELECTED OFF AND FLIGHT WAS CONTINUED.  STARTED GEN WAS REPLACED AND ACFT WAS RETURNED TO SERVICE.  ON FUTHER INSP IT APPEARS THAT THE BEARINGS FAILED ON THE STARTER/GEN.
